Couldn't find what you looking for?

TRY OUR SEARCH!

No i didnt check anything nor im taking anything , jist waiting for things to get back to normal hoping thats happen when the cortizone fade and will be no more in my body ,or im i obliged to have colmid to get back to normal? Waiting for ur answer and thnx for ur help
Reply

Loading...

go to your family dr. tell them your symptoms and physically ask them to do a testosterone, thyroid, etc. blood test. could be multiple things
Reply

Loading...

Nah its cuz of cortizone its happen just after i had them and things are getting better very gradually,maybe my erection will be back after a period of time
Reply

Loading...

I received 2 injections of 80 mg Depomedrol within a 2 week period in September of 2017. In the 3 months that followed I first noticed a decrease in firmness of erections, followed by difficulty maintaining erections (without additional physical or visual stimulation) and then inability to acheive an erection at least 50% of the time. I have seen no improvement and the difference in my sexual function now versus six months ago is night and day. I am a healthy, fit, 45 years old and prior to this I could achieve an erection at will and/or randomly throughout the day. I just had a full panel of hormone related tests done and everything was well within normal ranges. I was specifically concerned about Testosterone levels, but I am at 631 ng/dL. I'm not sure of the physiology involved here, but I'm sure my situation stems from the Depomedrol injections.
Reply

Loading...

After 4 days of Cortisone shot in my ankle , i have completely lost my libido and face severe ED.
This was my first shot , has anyone else faced it and how long does it take to get back to normal , my libido before the shot was completely normal.
Reply

Loading...